# SDR SWIA202052759

- Difficulty date: August 31, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R AFT OF FS 1144.0 CHAFED NEAR BRACKET ATTACHMENT POINT.  C-CHECK RO 9/21/2020.  REPAIRED CHAFED STRINGER 7R AFT OF FS 1144.00 NEAR BRACKET ATTACHMENT POINT, REF REO AND CRJ-700 SRM.  COMPLIED WITH SWTC, SEE CONTINUATION FOR DETAILS.
